# SDR DALA2024080907955

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0491456) CRACK ON LH FUSELAGE FRAME AT FASTENER HOLE ON STA 400. BTW S-8L & S-9L. LH FUSELAGE FRAME ON STA 400 BTW S-8L & S-9L WAS REPAIRED UNDER CARD AMDS 2526-01236-02A.
